# SDR UPS02439046

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: BAC15048196
- Condition: Cracked
- Location: M/D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 2300 RBL 10 WL 190 FLR BEAM ATT VERTICAL STIFFENER CRK.     STIFFENER REPLACED AS PER SRM 51-10-01.
